# SDR HNAA0408108

- Difficulty date: July 8, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 32,153 hours, 35,594 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009231
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3847 REPORTED HAVING NR 1 HYDRAULIC CAUTION LIGHT FLICKERING DURING DESCENT INTO SYR.  ISOLATION VALVE ACTIVATED.  THERE WAS NO DISRUPTION TO HYDRAULIC SYSTEMS REMAINDER OF THE FLIGHT.  MAINTENANCE FOUND A NR 6 HYDRAULIC LINE CHAFED THROUGH UNDER PANEL 419AT.  DAMAGED LINE WAS REMOVED AND A TEMPORARY FLEX LINE WAS INSTALLED.  AIRCRAFT WAS GROUND RUN, ALL SYSTEMS AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
